# SDR YENA200331

- Difficulty date: October 20, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N533JB
- Make and model: Airbus A320-232
- Aircraft serial: 1652
- Aircraft time: 7,030 hours, 2,794 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: PG1152BC02
- Part serial: 01084106
- Condition: Inoperative
- Location: Nr 2
- Part time: 7,030 hours, 2,794 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL AT 115 KTS CAPTS AIRSPEED, F/O AIRSPEEDS READ 60 KTS, ABORTED TAKEOFF.  F/O PITOT PROBES INSPECTED, NO EVIDENCE OF OBSTRUCTION NOTED.  ADIRU 2, OPS CHECK PERFORMED PER MM 34-13-00 AS PRECAUTIONARY, F/O ADR TRANSFERRED TO MEL 34-10-01 CAT III DOWNGRADED, REMOVED FROM RVSM. REMOVED AND REPLACED ADR NR 2 PER 34-11-17 AND PERFORMED ADR TEST PER 34-13-00, MEL REMOVED.
